# SDR N6WA20191206402

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,147 hours, 15,192 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEERING INOP ON T/O FROM EWR. R/R # 3 HYDRAULIC SYSTEM PUMP PRESSURE SWITCH MT 129 IAW CRJ 900 AMM 29-34-01 PERFORMED OPS CHECK OF
NOSEWHEEL STEERING SYSTEM IAW CRJ 900 AMM 32-51-00 OPS CHECK GOOD P/N ON/OFF 967008-1 S/N OFF 5274 S/N
ON HYD13250
